Translator Disclaimer
2021 On some properties of the solution set of one of Wilker's inequalities for complex numbers
Aarón Guillén-Villalobos, Jorge E. Macías-Díaz
Involve 14(3): 519-530 (2021). DOI: 10.2140/involve.2021.14.519

Abstract

We state and prove properties of the solution set of the extension of one of Wilker’s inequalities to the field of complex numbers. Wilker’s inequalities are inequalities for real numbers which involve trigonometric or hyperbolic functions. We will consider one of those inequalities on the set of complex numbers, and some important analytical properties of the solution set will be proved. Some auxiliary results will be established along the way.

Citation

Download Citation

Aarón Guillén-Villalobos. Jorge E. Macías-Díaz. "On some properties of the solution set of one of Wilker's inequalities for complex numbers." Involve 14 (3) 519 - 530, 2021. https://doi.org/10.2140/involve.2021.14.519

Information

Received: 29 December 2020; Accepted: 29 March 2021; Published: 2021
First available in Project Euclid: 30 July 2021

Digital Object Identifier: 10.2140/involve.2021.14.519

Subjects:
Primary: 30A10
Secondary: 26D05

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 3 • 2021
MSP
Back to Top